Stevens-Johnson syndrome in a boy with nephrotic syndrome during prednisolone therapy

@article{Jo2003StevensJohnsonSI,
  title={Stevens-Johnson syndrome in a boy with nephrotic syndrome during prednisolone therapy},
  author={Dae Sun Jo and Jun-Won Yang and Pyoung Han Hwang and Dae-Yeol Lee},
  journal={Pediatric Nephrology},
  year={2003},
  volume={18},
  pages={959-961}
}
Stevens-Johnson syndrome (SJS) is a mucocutaneous disease that can be lethal. It can occur in association with altered immunological conditions and the administration of various drugs, including corticosteroids. We report a case of SJS in a 14-year-old male with nephrotic syndrome, who was treated with oral prednisolone for 6 weeks. He presented symptoms of fever, skin lesions consisting of multiple vesiculopapular rashes, pruritic maculae and bullae, and mucosal involvement of the eyes, lips… CONTINUE READING

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-10 of 10 references

Proceedings of the 1999 meeting of the Society for Pediatric Dermatology

  • AM Duarte
  • Pediatr Dermatol
  • 2000

Similar Papers

Loading similar papers…